Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 87, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 10, 2015, 7:46 PM CDT for Putnam County, Schuyler County, Missouri. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2015, 7:46 PM CDT (00:46 UTC)
- Expired
- Jun 10, 2015, 8:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Putnam County, MO, Schuyler County, MO
The radar
The Des Moines radar (KDMX), 159 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 8:00 PM CDT | HAIL 0.5 | 7 Ene Unionville, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.8 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1097 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1888 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
849
WUUS53 KEAX 110046
SVREAX
MOC171-197-110130-
/O.NEW.KEAX.SV.W.0087.150611T0046Z-150611T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
746 PM CDT WED JUN 10 2015
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN PUTNAM COUNTY IN NORTH CENTRAL MISSOURI...
NORTHWESTERN SCHUYLER COUNTY IN NORTHEAST MISSOURI...
* UNTIL 830 PM CDT
* AT 745 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
UNIONVILLE...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
UNIONVILLE...LANCASTER...LIVONIA AND GLENWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4047 9246 4047 9307 4059 9308 4060 9245
TIME...MOT...LOC 0046Z 276DEG 27KT 4057 9303
HAIL...1.25IN
WIND...60MPH
$$
MJ2 follow-up statements
651
WWUS53 KEAX 110108
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
808 PM CDT WED JUN 10 2015
MOC171-197-110130-
/O.CON.KEAX.SV.W.0087.000000T0000Z-150611T0130Z/
PUTNAM MO-SCHUYLER MO-
808 PM CDT WED JUN 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SCHUYLER AND NORTHEASTERN PUTNAM COUNTIES UNTIL 830 PM CDT...
AT 806 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHEAST
OF UNIONVILLE...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LANCASTER...LIVONIA AND GLENWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4047 9285 4059 9292 4060 9245 4047 9246
TIME...MOT...LOC 0108Z 276DEG 27KT 4055 9281
HAIL...1.25IN
WIND...60MPH
$$
MJ486 WWUS53 KEAX 110128 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 828 PM CDT WED JUN 10 2015 MOC171-197-110139- /O.EXP.KEAX.SV.W.0087.000000T0000Z-150611T0130Z/ PUTNAM MO-SCHUYLER MO- 828 PM CDT WED JUN 10 2015 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SCHUYLER AND NORTHEASTERN PUTNAM COUNTIES WILL EXPIRE AT 830 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4047 9285 4059 9292 4060 9245 4047 9246 TIME...MOT...LOC 0129Z 276DEG 27KT 4053 9260 $$ MJ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 6:44 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 10, 6:44 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 644 PM CDT Wed Jun 10 2015 .DISCUSSION... Issued at 337 PM CDT WED JUN 10 2015 Mid 70s dewpoints have made their first appearance of the season and are yielding heat index values as high as 105. This has also led to an airmass that is strongly to extremely unstable across much of the area with MLCAPE values over 4000 J/kg. This is setting the stage for some potentially strong to severe storms that could develop near or just south of a boundary over southern IA through the evening, mainly north of the US-36 corridor. Shear values are very weak across this area so widespread and long-lived severe storms are unlikely. There could be a few updrafts briefly capable of producing severe hail, but the primary threat will be quick damaging downburst winds with dry air aloft producing extreme values of downdraft CAPE and other downburst indices. These storms should also produce far-reaching outflow boundaries that will probably bring the storm threat to an end later this evening as the sun goes down. Another round of storms is possible late tonight when a mid-level shortwave will push out of the Rockies and into our area. An accompanying low-level jet will focus the heaviest precipitation well to our north across northern Nebraska into northern Iowa. However with a trailing vorticity lobe reaching further south into our area, a weakening band of showers and storms could make it as far east as western Missouri before gradually falling apart once the shortwave exits the area by mid morning. If clouds and precipitation clear out early enough, temperatures could rebound back to the upper 80s and lower 90s with heat index values pushing 100 degrees, especially near and south of the Missouri River. A cold front will sag into northern KS and northwest MO Thursday evening and will likely spark additional showers and thunderstorms. Shear will be a bit higher with this system so a few strong to severe storms could occur across areas mainly northwest of I-35 especially if the airmass can destabilize sufficiently behind Thursday morning's clouds and precipitation. Cold front should be moving fast enough to prevent a widespread heavy rain threat although pockets of heavy rain are certainly possible especially over northwest MO. Thursday night's cold front will stall just to our south on Friday then slowly lift back north over the weekend. Meanwhile a steady stream of weak impulses embedded in southwest upper flow will likely bring several rounds of rain and storms over the weekend and into early next week. Deep moisture will increase through this time and heavy rain/flooding could become an issue over the weekend. && .AVIATION...(For the 00Z TAFS through 00Z Thursday Evening) Issued at 632 PM CDT WED JUN 10 2015 VFR conditions are forecast at the terminals overnight as thunderstorm activity across northern Missouri is expected to remain near the Iowa border with storms drifting off to the northeast. More storm may develop across eastern Kansas and southeast Nebraska Thursday morning or afternoon, but confidence is sufficiently low enough to leave any mention of storms out of the current TAF cycle. However, it is likely that storms will occur Thursday night at the terminals. Otherwise, expect the southerly wind Thursday to become rather gusty late in the morning and through the afternoon hours. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && DISCUSSION...Hawblitzel AVIATION...Cutter
Hazardous weather outlook, Jun 10, 5:11 AM CDT, 14 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 511 AM CDT WED JUN 10 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-111015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 511 AM CDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT POP-UP THUNDERSTORMS ACROSS NORTHERN MISSOURI THIS EVENING WILL HAVE THE CAPABILITY OF PRODUCING DANGEROUS CLOUD-TO-GROUND LIGHTNING...GUSTY TO DAMAGING WINDS...AND HAIL...POSSIBLY LARGE. WHILE THE RISK FOR TORNADOES IS LOW...THEY CANNOT BE RULED OUT. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MORE THUNDERSTORMS ARE IN THE FORECAST FOR THURSDAY WITH SIMILAR HAZARDS POSSIBLE. THE END OF THIS WEEK THROUGH EARLY NEXT WEEK WILL BE ANOTHER ACTIVE WEATHER PERIOD WITH FLOODING CONCERNS INCREASING THIS WEEKEND. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, Jun 10, 5:46 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
546 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL EAGLEVILLE 40.47N 93.99W
06/10/2015 E0.75 INCH HARRISON MO TRAINED SPOTTER
&&
JWELSHLocal storm report, Jun 10, 5:54 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
554 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 5 NE SHERIDAN 40.57N 94.55W
06/10/2015 E1.25 INCH WORTH MO PUBLIC
&&
JWELSHLocal storm report, Jun 10, 6:08 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
608 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 7 N BLYTHEDALE 40.58N 93.93W
06/10/2015 E1.00 INCH HARRISON MO PUBLIC
&&
JWELSHLocal storm report, Jun 10, 6:09 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
609 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL 7 N BLYTHEDALE 40.58N 93.93W
06/10/2015 E1.00 INCH HARRISON MO PUBLIC
&&
JWELSHLocal storm report, Jun 10, 6:18 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
618 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 5 N BLYTHEDALE 40.55N 93.93W
06/10/2015 E1.00 INCH HARRISON MO PUBLIC
0608 PM HAIL 5 N BLYTHEDALE 40.55N 93.93W
06/10/2015 E1.00 INCH HARRISON MO PUBLIC
&&
CUTTERSpecial weather statement, Jun 10, 7:09 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 709 PM CDT WED JUN 10 2015 MOZ007-008-110100- PUTNAM MO-SCHUYLER MO- 709 PM CDT WED JUN 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SCHUYLER AND NORTHEASTERN PUTNAM COUNTIES UNTIL 800 PM CDT... AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHEAST OF UNIONVILLE...MOVING NORTHEAST AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LANCASTER...LIVONIA AND GLENWOOD. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4048 9247 4046 9305 4059 9302 4060 9247 TIME...MOT...LOC 0009Z 242DEG 6KT 4056 9281 MJ
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:09 PM CDT | Special Weather Statement | EAX | Putnam | 51 min |
| Jun 10, 7:25 PM CDT | Areal Flood Advisory | EAX | Putnam, Schuyler | 4 hr |
| Jun 11, 3:36 AM CDT | Areal Flood Advisory | EAX | Atchison, Holt, Nodaway | 6 hr |
| Jun 11, 4:35 AM CDT | Flash Flood Watch | EAX | Adair, Andrew, Atchison, Daviess, DeKalb, Gentry and 9 more | 23 hr |
| Jun 11, 6:20 AM CDT | River Flood Warning | EAX | Atchison, Holt | 69 hr |
| Jun 11, 7:01 AM CDT | Areal Flood Advisory | EAX | Atchison, Holt | 4 hr |
| Jun 11, 10:07 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 68 hr |
| Jun 11, 10:07 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 4 days |
| Jun 11, 10:23 AM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| Jun 11, 10:23 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 7 days |
| Jun 11, 10:23 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 10 days |
| Jun 11, 10:29 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 8 days |
| Jun 11, 10:29 AM CDT | River Flood Warning | EAX | Buchanan, Platte | 7 days |
| Jun 11, 10:29 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| Jun 11, 10:29 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 9 days |
| Jun 11, 10:29 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 20 days |
| Jun 11, 10:29 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 9 days |
| Jun 11, 10:29 AM CDT | River Flood Warning | EAX | Cooper, Howard | 10 days |
| Jun 11, 10:35 AM CDT | River Flood Warning | EAX | Andrew, Holt, Nodaway | 62 hr |
| Jun 11, 10:35 AM CDT | River Flood Warning | EAX | Buchanan | 8 days |
| Jun 11, 10:35 AM CDT | River Flood Warning | EAX | Platte | 9 days |
| Jun 11, 10:35 AM CDT | River Flood Warning | EAX | Platte | 10 days |
| Jun 11, 3:36 PM CDT | Tornado Warning | EAX | Atchison | 24 min |
| Jun 11, 3:42 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt | 48 min |
| Jun 11, 3:57 PM CDT | Tornado Warning | EAX | Atchison, Nodaway | 33 min |
| Jun 11, 4:09 PM CDT | Tornado Warning | EAX | Atchison, Nodaway | 18 min |
| Jun 11, 4:13 PM CDT | Flash Flood Warning | EAX | Atchison, Holt, Nodaway | 4 hr |
| Jun 11, 4:44 PM CDT | Tornado Warning | EAX | Nodaway | 6 min |
| Jun 11, 4:46 PM CDT | Tornado Warning | EAX | Holt | 29 min |
| Jun 11, 4:47 PM CDT | Tornado Warning | EAX | Holt, Nodaway | 28 min |
| Jun 11, 5:12 PM CDT | Tornado Warning | EAX | Nodaway | 33 min |
| Jun 11, 5:40 PM CDT | Flash Flood Warning | EAX | Gentry, Nodaway, Worth | 7 hr |
| Jun 11, 5:40 PM CDT | Tornado Warning | EAX | Gentry, Nodaway | 26 min |
| Jun 11, 5:44 PM CDT | Severe Thunderstorm Warning | EAX | Harrison, Worth | 46 min |
| Jun 11, 5:57 PM CDT | Tornado Warning | EAX | Gentry, Harrison, Worth | 33 min |
| Jun 11, 6:12 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt, Nodaway | 48 min |
| Jun 11, 6:20 PM CDT | Flash Flood Warning | EAX | Andrew, Holt | 4 hr |
| Jun 11, 6:20 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Harrison, Mercer | 40 min |
| Jun 11, 6:25 PM CDT | Flash Flood Warning | EAX | Gentry, Harrison, Worth | 4 hr |
| Jun 11, 6:51 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, DeKalb, Gentry | 39 min |
| Jun 11, 6:55 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Mercer, Putnam, Sullivan | 50 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.